CaltechAUTHORS
  A Caltech Library Service

Semiclassical collision theory. Multidimensional Bessel uniform approximation

Kreek, H. and Ellis, R. L. and Marcus, R. A. (1974) Semiclassical collision theory. Multidimensional Bessel uniform approximation. Journal of Chemical Physics, 61 (11). pp. 4540-4544. ISSN 0021-9606. http://resolver.caltech.edu/CaltechAUTHORS:20120809-135352662

[img]
Preview
PDF - Published Version
See Usage Policy.

351Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120809-135352662

Abstract

A multidimensional Bessel uniform approximation for the semiclassical S matrix is derived for the case of four real stationary phase points. A formula is also developed for the particular case when four stationary phase points may be considered to be well separated in pairs. The latter equation is then used in the treatment of two real and two complex stationary phase points.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1063/1.1681771DOIUNSPECIFIED
http://jcp.aip.org/resource/1/jcpsa6/v61/i11/p4540_s1PublisherUNSPECIFIED
Additional Information:© 1974 American Institute of Physics. Received 13 June 1974. Supported in part by a grant from the National Science Foundation.
Funders:
Funding AgencyGrant Number
NSFUNSPECIFIED
Record Number:CaltechAUTHORS:20120809-135352662
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120809-135352662
Official Citation:Semiclassical collision theory. Multidimensional Bessel uniform approximation H. Kreek, R. L. Ellis, and R. A. Marcus, J. Chem. Phys. 61, 4540 (1974), DOI:10.1063/1.1681771
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:33059
Collection:CaltechAUTHORS
Deposited By: Aucoeur Ngo
Deposited On:09 Aug 2012 21:14
Last Modified:26 Dec 2012 15:55

Repository Staff Only: item control page